Localization and Artinian Quotient Rings.

Hiroyuki Tachikawa

Mathematische Zeitschrift (1971)

  • Volume: 119, page 239-253
  • ISSN: 0025-5874; 1432-1823

How to cite


Tachikawa, Hiroyuki. "Localization and Artinian Quotient Rings.." Mathematische Zeitschrift 119 (1971): 239-253. <http://eudml.org/doc/171494>.

author = {Tachikawa, Hiroyuki},
journal = {Mathematische Zeitschrift},
pages = {239-253},
title = {Localization and Artinian Quotient Rings.},
url = {http://eudml.org/doc/171494},
volume = {119},
year = {1971},

AU - Tachikawa, Hiroyuki
TI - Localization and Artinian Quotient Rings.
JO - Mathematische Zeitschrift
PY - 1971
VL - 119
SP - 239
EP - 253
UR - http://eudml.org/doc/171494
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.